# SDR MASA200602573

- Difficulty date: November 13, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 4,658 hours, 3,551 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2946 PHX.  RUD LIMIT FAULT.  PERFORMED SPOST/CPOST, OPS CK GOOD.
